MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCU-CHEK ® INFORM METER; BLOOD GLUCOSE MONITORING DEVICE

ROCHE DIAGNOSTICS ACCU-CHEK ® INFORM METER; BLOOD GLUCOSE MONITORING DEVICE
Catalog Number 04882458001
Medical Device Problem Codes Circuit Failure (1089); Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's meter was requested for an investigation.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of blackened charging contacts on the base unit of the accu-chek inform ii meter docking station.It was reported that there were no signs of melted plastic on the base or any damage with the meters docked in the base.
 
Additional Manufacturer Narrative
The base unit was returned for investigation.Visual examination of the base unit determined there were no signs of melting or burning.Corrosion was observed on the charging pins.Mishandling by the customer is the cause of the corrosion on the charging pins.

Brand Name
ACCU-CHEK ® INFORM METER
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15226665
Report Number1823260-2022-02441
Device Sequence Number12265275
Product Code NBW
UDI-Device Identifier04015630945757
UDI-Public4015630945757
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K012210
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04882458001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2022
Supplement Date Received by Manufacturer08/15/2022
Initial Report FDA Received Date08/15/2022
Supplement Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown